brain-icon
Migraine since 25 years
Migraine since 25 years. Had been taking Topamax  (daily) and summinat(in case of attack). Had to take summinat 26 times a month. Recently started taking propranolol(40 mg -LA) and flunarizine(10 mg) .Migraine  attack stopped but having severe side effects like dizziness and sleepiness ,numbing of hands and feet due to this and other etc. Tried reducing dose of propranolol to 20 mg and getting headaches again. Can someone guide /prescribe me what to take? I would not be able to consult in private due to some issue so it is a request to please answer here.
28 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.